Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Northern Indiana

March 15, 2012Pulaski County, Indiana

NWS Northern Indiana issued this special weather statement at Mar 15, 2012, 8:21 PM EDT for Pulaski County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2012, 8:21 PM EDT (00:21 UTC)
Expired
Mar 15, 2012, 8:45 PM EDT
In force
24 min
Issued by
NWS Northern Indiana

County Pulaski County, IN

The radar

The Northern Indiana radar (KIWX), 78 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1967 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1967 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1303 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS83 KIWX 160021
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT THU MAR 15 2012

INZ012>015-160045-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
721 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN PULASKI...
SOUTHWESTERN MARSHALL...NORTHWESTERN FULTON AND SOUTHEASTERN STARKE
COUNTIES...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF CULVER...OR 8 MILES NORTH OF
WINAMAC...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND 
LIGHTNING AND FREQUENT DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  CULVER...
  ORA AND VANMETER PARK...
  MONTEREY...
  DELONG...LAKE BRUCE AND BRUCE LAKE STATION...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4125 8666 4121 8633 4102 8644 4108 8669
      4115 8674 4123 8671
TIME...MOT...LOC 0021Z 291DEG 21KT 4116 8662

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Mar 15, 2:46 PM EDT, 5 hours 35 minutes earlier.

Area forecast discussion, Mar 15, 2:46 PM EDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
246 PM EDT THU MAR 15 2012

.SHORT TERM...
UNDULAR BORE TIED TO WKNG SFC TROUGH STALLING OVR SRN WI/CNTRL LWR
MI THIS AFTN W/ROBUST SWRLY LL FLW ACRS IL/IN. PRIMARY FTR OF NOTE
IS IMMENSE LL THETA-E RIDGE UNDERNEATH STEEP EML WHICH THROUGH
DIURNAL HEATING WAS BECOMING VERY UNSTABLE. WHILE CLEAR CUT
FOCUS/TRIGGERING MECHANISM GENERALLY LACKING...INCIPIENT INITIATION XPCD
WITHIN LL CONFLUENCE ZONE EXTENDING FM CNTRL IL NEWD INTO NRN IN
AND INVOF OF OLD OUTFLW BNDRY OVR NW OH AHD OF SUBTLE SW DISTURBANCE
SEEN OVR SW IA. GIVEN LOOK OF GROWING AGITATED CU FIELD ACRS CNTRL
IL...XPC INITIATION ACRS NRN IN TWD 21Z ESP IN LIGHT OF RECENT SFC
BACKING. MAGNITUDE OF INSTABILITY RESERVOIR ALONE HERALDS A DISTINCT
SVR RISK FOR HAIL AND PERHAPS SOME WIND ALTHOUGH AMBIENT BACKGROUND
FLW RELATIVELY WEAK...AOB 30KTS...AS NOTED IN WOLCOTT PROFILER.

CONVN SHLD LINGER INTO THIS EVENING ESP ERN HALF IN PROXIMITY TO
OUTFLW BNDRY AND LL THETA-E RIDGE. HWVR LTR PORTION OF TONIGHT PD
MORE UNCERTAIN ESP IN CONTEXT OF VEERING LL FLW RESPONSE PROXIMAL TO
SFC TROUGH. HIGHRES SIGNALS ARE CERTAINLY CONFLICTED AND IN ABSENCE
OF A WELL DEFINED TRIGGER...STABILIZING BNDRY LYR AND XPCD POOR MASS
FLUX WILL DROP POP MENTION ENTIRELY.

LTL CHG ALOFT ON FRI W/A CONTN OF EXTREMELY WARM TEMPERATURES.
THERMAL RIDGE REMAINS INTACT AND XPC TEMPS WILL REMAIN NR
PERSISTENCE OF THE LAST FEW DAYS. WEAKER LL FLW AND AGAIN LACK OF
DEFINED TRIGGER PRECLUDES HOLDING W/PRIOR LWR BOUND TSRA CHC POPS
AND DROPPED EVEN THOUGH AN ISOLD STORM CAN NOT BE RULED OUT LT FRI
AFTN/EVE TIMED W/MAX DESTABILIZATION.

&&

.LONG TERM...

UNSEASONABLY WARM TEMPERATURES STILL EXPECTED THROUGH MOST OF THE
LONG TERM AS UPPER RIDGE BUILDS NORTHWARD WITH TIME. DEEP UPPER LOW
EXPECTED TO DROP INTO SOUTHERN PLAINS THROUGH THE PERIOD WHICH WILL
PUMP HEIGHTS UP ACROSS OUR AREA. 850MB TEMPS LOOK TO REMAIN VERY
STEADY THROUGH THE PERIOD THUS EXPECT SFC TEMPS TO FOLLOW SIMILAR
TREND WITH MUCH OF AREA FLIRTING WITH 80 THROUGH THE PERIOD. CLOUDS
AND PCPN WILL BE MAIN INHIBITING FACTORS FOR WARMING WITH TIMING OF
SHORT WAVES IN MOIST AND UNSTABLE ATMOSPHERE. KEPT CHANCE POPS GOING
THROUGH SUNDAY WITH SHORT WAVES AND INSTABILITY. WHILE THERE REMAINS
VERY SLIGHT CHANCES FOR PCPN MONDAY THROUGH WED EXPECT BUILDING
UPPER RIDGE TO SUPPRESS ACTIVITY THUS KEPT THESE PERIODS DRY.
OPERATIONAL MODEL GUIDANCE TRYING TO BRING UPPER LOW AND TROUGH INTO
OUR AREA AS EARLY AS TUESDAY BUT ENSEMBLE GUIDANCE MUCH SLOWER AND
PREFERRED GIVEN MODELS FAST BIAS WITH UPPER LOWS. HENCE CONTINUED
WARMER TREND OVER MOS GUIDANCE IN LATER PERIODS WITH A SLIGHT HEDGE
DOWNWARD BY DAY 7 AS TROUGH POSSIBLY GETS CLOSE ENOUGH FOR PCPN AND
CLOUDS THOUGH UNCERTAINTY REMAINS HIGH.

&&

.AVIATION...
VFR CONDS XPCD THROUGH THE PD OUTSIDE UNCERTAIN NR TERM.
STRONG DESTABILIZATION HAS DVLPD WITHIN LL THETA-E RIDGE THIS AFTN
AND CONDS LOOK PRIME FOR STRONG-SVR CONV INITIATION SHRTLY WITHIN
LL CONFLUENCE ZONE SEEN STRETCHING FM NRN IN SWWD INTO CNTRL IL.
THUS THE RATIONAL BEHIND TEMPO TSRA GROUP THIS AFTN/EVE AT THE
TERMINALS W/A PD OF MVFR CONDS LIKELY.

OTHERWISE SFC TROUGH XPCD TO STALL NW OF TERMINALS OVERNIGHT W/WK
GRADIENT FLW CONTG WITHIN OMNIPRESENT LL THERMAL RIDGE. MOS
GUIDANCE INDICATIONS OF WIDESPREAD DENSE FOG AGAIN LOOK SUSPICIOUS
LIKE LAST NIGHT AND OMITTED.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...T
LONG TERM...LASHLEY
AVIATION...T
Hazardous weather outlook, Mar 15, 5:53 AM EDT, 14 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
553 AM EDT THU MAR 15 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-161000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
553 AM EDT THU MAR 15 2012 /453 AM CDT THU MAR 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE FROM WEST TO EAST
ACROSS THE AREA EARLY THIS MORNING...ESPECIALLY ALONG AND EAST OF
A THREE RIVERS MICHIGAN TO WARSAW INDIANA TO WABASH INDIANA LINE.
PENNY TO NICKEL SIZED HAIL WILL BE POSSIBLE WITH THESE THUNDERSTORMS.

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND PERSIST INTO THE EARLY EVENING. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE THUNDERSTORM IS
POSSIBLE THIS AFTERNOON WITH THE MAIN THREATS BEING GUSTY WINDS
AND HAIL.

FOG IS EXPECTED TO DEVELOP TONIGHT ACROSS FAR NORTHWEST INDIANA
INTO FAR SOUTHWEST LOWER MICHIGAN. THERE IS A POTENTIAL FOR SOME
LOCALIZED DENSE FOG TONIGHT ACROSS THESE LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED TODAY OR TONIGHT.
HOWEVER ISOLATED SEVERE WEATHER IS POSSIBLE TODAY. SPOTTER REPORTS
OF GUSTY WINDS OR HAIL WILL BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-161000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
553 AM EDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING. SEVERE
WEATHER IS NOT EXPECTED.

FOG IS EXPECTED TO DEVELOP ACROSS SOUTHERN LAKE MICHIGAN
TODAY...AND POSSIBLY BECOME DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CONTINUED CHANCE OF THUNDERSTORMS FRIDAY THROUGH
SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Mar 15, 7:17 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
717 PM EDT THU MAR 15 2012

INZ015-022>024-160000-
CASS IN-FULTON IN-MIAMI IN-WABASH IN-
717 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN CASS...NORTHERN
MIAMI...CENTRAL WABASH AND SOUTHERN FULTON COUNTIES...

AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF WABASH...OR 10 MILES SOUTH
OF ROCHESTER...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  DEEDSVILLE...
  DENVER...
  GILEAD...
  CHILI...
  ERIE...
  STOCKDALE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4101 8571 4075 8578 4083 8619 4098 8622
TIME...MOT...LOC 2317Z 275DEG 16KT 4091 8614

NG
Special weather statement, Mar 15, 7:21 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 PM EDT THU MAR 15 2012

MIZ080-081-152345-
BRANCH MI-HILLSDALE MI-
721 PM EDT THU MAR 15 2012

...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BRANCH AND WESTERN
HILLSDALE COUNTIES...

AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRONSON...OR 8 MILES SOUTHWEST OF
COLDWATER...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  KINDERHOOK...
  COLDWATER LAKE...
  CALIFORNIA...MARBLE LAKE AND MONTGOMERY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4195 8473 4176 8475 4176 8521 4192 8520
TIME...MOT...LOC 2321Z 276DEG 15KT 4184 8507

NG
Special weather statement, Mar 15, 7:32 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
732 PM EDT THU MAR 15 2012

INZ012-013-160000-
PULASKI IN-STARKE IN-
632 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHERN PULASKI AND SOUTHERN
STARKE COUNTIES...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NORTH JUDSON...OR 11 MILES SOUTHWEST OF
KNOX...MOVING EAST AT 25 MPH.

ONE HALF INCH DIAMETER HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND FREQUENT HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
A FLASH FLOOD WARNING CONTINUES FOR NORTHERN PULASKI AND SOUTHERN
STARKE COUNTIES UNTIL 12 MIDNIGHT CDT.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BASS LAKE...
  BEARDSTOWN...ORA AND WINONA...
  VANMETER PARK...
  MONTEREY...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4124 8674 4126 8648 4106 8648 4110 8669
      4114 8688 4120 8694 4123 8682
TIME...MOT...LOC 2332Z 282DEG 23KT 4116 8669
Local storm report, Mar 15, 7:49 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             KINDERHOOK              41.80N  85.01W
03/15/2012  M0.75 INCH       BRANCH             MI   TRAINED SPOTTER

&&

NG
Local storm report, Mar 15, 7:50 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
750 PM EDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             FULTON                  40.95N  86.26W
03/15/2012  M1.00 INCH       FULTON             IN   FIRE DEPT/RESCUE

&&

NG
Special weather statement, Mar 15, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
821 PM EDT THU MAR 15 2012

INZ012>015-160045-
FULTON IN-MARSHALL IN-PULASKI IN-STARKE IN-
721 PM CDT THU MAR 15 2012

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN PULASKI...
SOUTHWESTERN MARSHALL...NORTHWESTERN FULTON AND SOUTHEASTERN STARKE
COUNTIES...

AT 717 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF CULVER...OR 8 MILES NORTH OF
WINAMAC...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 40 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND FREQUENT DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  CULVER...
  ORA AND VANMETER PARK...
  MONTEREY...
  DELONG...LAKE BRUCE AND BRUCE LAKE STATION...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4125 8666 4121 8633 4102 8644 4108 8669
      4115 8674 4123 8671
TIME...MOT...LOC 0021Z 291DEG 21KT 4116 8662

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:46 PM EDTSpecial Weather StatementIWXStarke29 min
Mar 16, 4:19 AM EDTMarine Dense Fog AdvisoryIWX7 hr
Mar 15, 10:00 PM EDTSpecial Weather StatementIWXWilliams30 min
Mar 15, 10:20 PM EDTSpecial Weather StatementIWXHenry40 min
Mar 15, 10:58 PM EDTSpecial Weather StatementIWXFulton32 min
Mar 16, 4:14 AM EDTDense Fog AdvisoryIWX6 hr

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.